MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR
Model Number EPK-I5500C
Medical Device Problem Codes No Display/Image (1183); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Customer reported that a double procedure was being performed and in between the egd and the colonoscopy, while the tech was doing bedside pre-clean of the egd scope, the processor went into sleep mode on it's own.The touch panel and procedure monitors went completely black.Fortunately this incident occurred while the scope was outside of the patient.They were able to press the power button and bring up the processor and monitors.This event occurred at the time of before use.There was no report of patient harm.
 
Additional Manufacturer Narrative
Correction information: h6: coding changed, based on the investigation result.Evaluation summary: the cause of the event was investigated, but no abnormalities were found in the product.In addition, dhr's investigation also confirmed, that all tests were passed in the inspection at the time of shipment.Even if the event occurs, the device can be started by pressing the power switch again, so safety is not affected.
 
Additional Manufacturer Narrative
Correction information: g2: report source (checked "foreign", so fixed it.).

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key15415729
Report Number9610877-2022-00561
Device Sequence Number6526150
Product Code PEA
UDI-Device Identifier04961333233670
UDI-Public04961333233670
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K190805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I5500C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer08/23/2022
08/23/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date11/22/2022
01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown